On the Julia sets of rational functions of degree two with two real parameters
Toshio Nakata and Munetaka Nakamura
Source: Hiroshima Math. J. Volume 26, Number 2 (1996), 253-275.
First Page: Show Hide
Full-text: Open access
Links and Identifiers
 A. Beardon, Iteration of Rational Functions, Springer-Verlag, GTM132, (1991).
 R. Devaney, An introduction to chaotic dynamical systems, second edition, Addison Wesley Publishing Company Inc, (1989).
 K. Falconer, The geometry of fractal sets, Cambridge Univ Press, (1985).
 K. Falconer, Fractal Geometry, Mathematical Foundations and Applications, John Willey and Sons, (1990).
 M. Lyubich, Dynamics of rational transformations: topological picture, Russ. Math. Surv., 41 (1986), 43-117.
 J. Milnor, Dynamics in One Complex Variable: Introductory Lectures (1990), SUNY Stony Brook Institute for Mathematical Sciences Preprint, #1990/5.
 M. Rees, Components of degree two hyperbolic rational maps, Invent. Math., 100 (1990), 357-382.
 D. Ruelle, Repellers for real analytic maps, Ergod. Th. and Dynam. Sys., (1982), 2:99-108.
 N. Saito, S. Sait, and A. Shimizu, An Analysis of a Family of Rational Maps which Contains Integrable and Nonintegrable Difference Analogue of the Logistic Equation, Preprint, 1993.
Zentralblatt MATH: 0915.39010